Opened Access Robust positioning of service units
Cites

Show item statistics
Icon
Export to
Author: Puerto Albandoz, Justo
Rodríguez Chía, Antonio Manuel
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2003
Published in: Stochastic models, 19 (1), 125-147
Document type: Article
Abstract: In this paper, we address the problem of locating mobile service units to cover random incidents. The model does not assume complete knowledge of the probability distribution of the location of the incident to be covered. Instead, only the mean value of that distribution is known. We propose the minimization of the maximum expected response time as an effectiveness measure for the model. Thus, the solution obtained is robust with respect to any probability distribution. The cases of one and two service units under the nearest allocation rule are studied in the paper. For both problems, the optimal solutions are shown to be degenerate distributions for the servers.
Cite: Puerto Albandoz, J. y Rodríguez Chía, A.M. (2003). Robust Positioning of Service Units. Communications in statistics. Stochastic models, 19 (1), 125-147.
Size: 171.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/26038

DOI: 10.1081/STM-120018142

See editor´s version

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)